# SDR SIMA20121224007

- Difficulty date: December 24, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 25,056 hours, 22,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED FWD CABIN FLASHLIGHT AND CRADLE ASSY IAW EMB 140 AMM CHAPTER 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
